MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1231-40
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with an implantable cardioverter defibrillator in backup mode.The implantable cardioverter defibrillator was not able to be restored and was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.The implantable cardioverter defibrillator (icd) was received for analysis.However, the device image from the backup event was not available, so the cause of the reported event could not be determined.After the device was restored from backup mode, functional testing was performed.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.The backup operation could not be reproduced.

Brand Name
FORTIFY VR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18602994
Report Number2017865-2024-02126
Device Sequence Number9127928
Product Code NVZ
UDI-Device Identifier05414734504355
UDI-Public05414734504355
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberCD1231-40
Device Lot NumberA000107597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown